EconPapers    
Economics at your fingertips  
 

Generalized Diffusion Equation Associated with a Power-Law Correlated Continuous Time Random Walk

Long Shi ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-5

Abstract: In this work, a generalization of continuous time random walk is considered, where the waiting times among the subsequent jumps are power-law correlated with kernel function . In a continuum limit, the correlated continuous time random walk converges in distribution a subordinated process. The mean square displacement of the proposed process is computed, which is of the form . The anomy exponent varies from to when and from to when . The generalized diffusion equation of the process is also derived, which has a unified form for the above two cases.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2019/3479715.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2019/3479715.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:3479715

DOI: 10.1155/2019/3479715

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlamp:3479715